Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Díaz Díaz, Jesús Ildefonso and Bejenaru, Ioan and Vrabie, Ioan I. (2001) An abstract approximate controllability result and applications to elliptic and parabolic systems with dynamic boundary conditions. Electronic Journal of Differential Equations (50). pp. 1-19. ISSN 1072-6691

Díaz Díaz, Jesús Ildefonso and Vrabie, Ioan I. (1989) Compactness properties of the generalized green operator associated to the porous-media equation. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 309 (4). pp. 221-223. ISSN 0764-4442

Díaz Díaz, Jesús Ildefonso and Vrabie, Ioan I. (1994) Existence for reaction-diffusion systems - a compactness method approach. Journal of Mathematical Analysis and Applications, 188 (2). pp. 521-540. ISSN 0022-247X

This list was generated on Sun Oct 25 18:36:54 2020 CET.